MathSciNet Relay Station
MathSciNet bibliographic data
MR1161092 (93h:35131) 35L70 (35B05)
D'Ancona, P.; Spagnolo, S. Global solvability for the degenerate Kirchhoff equation with real analytic data. Invent. Math. 108 (1992), no. 2, 247–262.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement